# SDR FDEA201910222720

- Difficulty date: October 22, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 85,447 hours, 20,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75791
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN , FOUND SEAT TRACK AT STATION 1289 X = 47.5 CROWN  DAMAGED .  CABIN AT SEAT TRACK STATION 1289 X = 47.5 , DAMAGED CROWN EVALUATED AND FOUND TO   EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1 . CROWN DMAGED   SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1229 TO   STATION 1311 X = 47.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 . REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100 .
